Meperidineine and got you high. The doc gave me 50 my Lyrica and my back still hurts from compression fractures and I sleep and I sleep a lot from gabopentin. Should I just get a higher dose? He said I would probably need a larger dose. I took 2. Lyrica yesterday and think I began to hallucinate. Didn't seem to sleep until after the hallucinating. Woke up sitting on my couch. I'm also on Xanax 1mg 3x a day. Should I stop the Lyrica? My hands jerk and movements. I think that's from gabopentin. Don't like sleeping so much. Still in horrible pain. Can anyone help?
Wanna; First in the Gabapentin there is no Meperidine in it (Demerol) What happens is when you first start it you can take awhile prior to getting relief from it because it has to build up in your system. And many times the doctor may even increase the dose. It is not a Narcotic in any way. you should continue to take it until you can speak with your doctor Monday. Also, it is common to have the shakes it does not work right away it takes the time to build up in your blood level. And also these medications do not come up with any reactions. If you still are having problems on Monday please give your doctor a call. but if you can give the Gabapentin a good trial it really does help many people. good luck Chuck1957
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 19 Jun 2014 • 3 answers
Posted 7 Aug 2014 • 1 answer
Posted 3 Oct 2014 • 3 answers
I have breathing problems and Dr said it's because I have anxiety, will taking L-Theanine help with?
Posted 27 Jan 2018 • 1 answer
Posted 15 days ago • 0 answers